MathSciNet Relay Station
MathSciNet bibliographic data
MR1347077 (96h:30025) 30C62
Gutlyanskiĭ, V. Ya.; Ryazanov, V. I. On the theory of the local behavior of quasiconformal mappings. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 59 (1995), no. 3, 31--58; translation in Izv. Math. 59 (1995), no. 3, 471–498
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement